Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 129, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Oct 13, 2014, 4:06 PM CDT for Winston County, Alabama. It was in force for 54 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2014, 4:06 PM CDT (21:06 UTC)
- Expired
- Oct 13, 2014, 5:00 PM CDT
- In force
- 54 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Winston County, AL
The radar
The Columbus AFB radar (KGWX), 102 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 4:15 PM CDT | TSTM WND DMG | Lynn, AL | MULTIPLE TREES AND POWERLINES DOWN IN LYNN |
| Oct 13, 4:20 PM CDT | TSTM WND DMG | 2 S Arley, AL | TREE DOWN ON HOUSE ON HWY 47 SOUTH OF ARLEY. |
| Oct 13, 4:20 PM CDT | TSTM WND DMG | Helicon, AL | TREE REPORTED DOWN ON HOME. |
| Oct 13, 4:23 PM CDT | TSTM WND DMG | Double Springs, AL | A FEW TREES DOWN AROUND DOUBLE SPRINGS. SOCIAL MEDIA |
| Oct 13, 4:30 PM CDT | TSTM WND DMG | Haleyville, AL | TREES AND POWERLINES DOWN IN HALEYVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:37 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.1 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
719
WUUS54 KBMX 132106
SVRBMX
ALC133-132200-
/O.NEW.KBMX.SV.W.0129.141013T2106Z-141013T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINSTON COUNTY IN NORTHWEST ALABAMA...
* UNTIL 500 PM CDT
* AT 405 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SMITH DAM TO GLEN
ALLEN...AND MOVING NORTH AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
LYNN...ARLEY...HALEYVILLE...LAKE SHORE...ASHBANK...MCDOWELL CAMP
GROUNDS...POPLAR SPRINGS AND FALLS CITY.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE
ACROSS WALKER AND JEFFERSON COUNTIES. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3430 8711 3430 8710 3400 8711 3399 8714
3400 8719 3399 8721 3400 8725 3399 8726
3400 8763 3431 8763
TIME...MOT...LOC 2106Z 175DEG 43KT 3395 8704 3396 8772
$$
17/KLAWS1 follow-up statement
717
WWUS54 KBMX 132155
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 PM CDT MON OCT 13 2014
ALC133-132205-
/O.EXP.KBMX.SV.W.0129.000000T0000Z-141013T2200Z/
WINSTON AL-
455 PM CDT MON OCT 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR WINSTON COUNTY WILL EXPIRE AT
500 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3430 8711 3430 8710 3400 8711 3399 8714
3400 8719 3399 8721 3400 8725 3399 8726
3400 8763 3431 8763
TIME...MOT...LOC 2155Z 175DEG 43KT 3453 8710 3454 8778
$$
75What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 12:26 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, Oct 13, 12:26 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1226 PM CDT MON OCT 13 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... CURRENT WATER VAPOR IMAGERY INDICATES AN AMPLIFIED UPPER LEVEL TROUGH PIVOTING ACROSS THE SOUTHERN PLAINS INTO THE NORTHWESTERN GULF OF MEXICO. LOW TO MID-LEVEL WINDS WERE FROM THE SOUTH TO SOUTHWEST FROM THIS MORNINGS 12Z BMX SOUNDING AND THIS FLOW WILL CONTINUE TO ADVECT IN WARM MOIST AIR AHEAD OF THE AMPLIFIED TROUGH. THE FIRST THING OF NOTE THIS MORNING IS THAT THE LINE OF SHOWERS AND STORMS IS ALREADY A COUPLE HOURS AHEAD OF THE FASTEST HI-RES MODELS. THIS LINE OF STRONG TO SEVERE STORMS ARE QUICKLY APPROACHING THE MISSISSIPPI RIVER AT THIS TIME. THEREFORE...EXPECT THIS LINE WILL MOVE IN A BIT QUICKER THAN PREVIOUSLY FORECAST AND WILL MOST LIKELY BE KNOCKING ON OUR DOORSTEPS IN THE 22-01Z TIMEFRAME. THEREFORE...ADJUSTED TIMING UP BY A COUPLE OF HOURS IN THE FORECAST GRIDS. THERE IS STILL SOME UNCERTAINTY WITH THE SPEED OF THE LINE AS THE UPPER LEVEL FLOW BECOMES MORE MERIDIONAL LATER TODAY. THIS COULD ACT TO SLOW THE LINE DOWN SOME BUT CURRENT TRENDS SUGGEST A FASTER EVOLUTION. THE LOW LEVEL JET WILL INCREASE TO AROUND 50KTS JUST AHEAD OF THE LINE WITH 0-1KM SRH VALUES OF 200-300 M2/S2. MOST OF THE MODELS SUGGEST THE BEST DYNAMICS WILL OCCUR IN THE VICINITY OF THE LINE AND WILL HAVE TO WATCH FOR ISOLATED CELLS JUST AHEAD OF THE LINE AND ANY BOWING SEGMENTS ALONG THE LINE FOR THE POTENTIAL FOR TORNADOES. EXPECT CONVECTION WILL FIRE WELL AHEAD OF THE LINE THIS AFTERNOON WITH THE WARM AIR ADVECTION ACROSS THE AREA. NOT AS CONFIDENT WITH THE SEVERE WEATHER POTENTIAL WITH THESE CELLS AS SHORT RANGE MODELS DIFFER GREATLY ON THE AMOUNT OF INSTABILITY AND LOW LEVEL FORCING THIS AFTERNOON. CLOUD COVER THIS MORNING HAS PUT A HAMPER ON THE AMOUNT OF INSTABILITY. SURFACE WINDS ARE BACKED ACROSS THE FORECAST AREA AND WILL CONTINUE TO MONITOR THIS FOR THE POTENTIAL FOR EVEN HIGHER LOW LEVEL HELICITY VALUES. LOOKING AT RADAR...THERE ARE A FEW SHOWERS AND STORMS ALREADY DEVELOPING ALONG THE GULF COAST PUSHING NORTHWARD. OVERALL...THE MAIN THREAT LOOKS TO BE ALONG AND JUST AHEAD OF THE SQUALL LINE BUT THE CELLS THAT DEVELOP THIS AFTERNOON WILL NEED TO BE MONITORED FOR SOME ROTATION. HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA. NORTHWESTERN PORTIONS OF CENTRAL ALABAMA HAVE ALREADY EXPERIENCED APPRECIABLE RAINFALL YESTERDAY AND EXPECT THE CONTINUATION OF HEAVY RAINFALL TONIGHT WILL CREATE THE POSSIBILITY OF FLASH FLOODING ACROSS THE NORTHWEST WITH LOCALIZED FLOODING ELSEWHERE. PW VALUES WILL INCREASE TO NEAR 2 INCHES WHICH IS NEAR THE 99TH PERCENTILE FOR MID-OCTOBER. FOR THE FORECAST...HAVE AROUND 2-3 INCHES OF RAIN ACROSS THE AREA WITH 1-HOUR FLASH FLOOD GUIDANCE VALUES LESS THAN 2 INCHES IN THE AREA OF THE FLASH FOOD WATCH. MODELS INDICATE THAT THE SQUALL LINE BECOMES LESS DEFINED AS IT BEGINS TO MOVE EAST OF THE I-65 CORRIDOR. MOST OF THE MODELS INDICATE THAT THE CONVECTIVE ACTIVITY IN THE WARM AIR ADVECTION WILL CUT OFF MOISTURE TRANSPORT TO THE LINE CAUSING THE SQUALL LINE TO BECOME LESS DEFINED AS IT MOVES TO THE EAST. THE COLD FRONT WILL NOT MOVE THROUGH UNTIL LATER IN THE MORNING ON TUESDAY AND SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE FRONT BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THE ATMOSPHERE BEING WORKED OVER. 05/MA && .AVIATION... 18Z TAF DISCUSSION. MOSTLY VFR CONDITIONS CURRENTLY ACROSS THE TERMINALS AT THIS TIME. SHOWERS AND STORMS ARE DEVELOPING IN THE WARM AIR ADVECTION PATTERN ALONG THE GULF COAST. EXPECT THESE SHOWERS AND STORMS WILL CONTINUE NORTHWARD AND WILL EFFECT THE TERMINALS THIS AFTERNOON. FOR NOW...HAVE JUST INCLUDED VCTS FOR THIS AFTERNOON BUT WILL MAKE AMENDMENTS FOR TSRA AS NECESSARY. A LINE OF STRONG TO SEVERE STORMS MOVING IN FROM THE WEST WILL EFFECT ALL OF THE TERMINALS AFTER 01Z THROUGH 12Z AND TRIED TO TIME THIS OUT IN THE TAFS. MVFR TO IFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS ASSOCIATED WITH THE STORMS THIS AFTERNOON EVENING AND INTO THE OVERNIGHT HOURS. GUSTY SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE LINE WITH GUSTS AS HIGH AS 30 KTS POSSIBLE. NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER. 05/MA && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR... MARION...WALKER...WINSTON. &&
Hazardous weather outlook, Oct 13, 1:12 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 112 PM CDT MON OCT 13 2014 ALZ011>015-017>050-141815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 112 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE POTENTIAL FOR TWO ROUNDS OF SEVERE WEATHER...INCLUDING DAMAGING STRAIGHT LINE WINDS AND TORNADOES...EXIST THROUGH AT LEAST TUESDAY MORNING. FIRST...THROUGH THE AFTERNOON AND EVENING HOURS...ISOLATED DISCRETE SUPERCELLS CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE WEST OF A TROY...TO ROCKFORD...TO RAGLAND LINE. THIS ACTIVITY WILL SPREAD NORTH THROUGH THE EARLY EVENING HOURS. SECOND...A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE AND EMBEDDED TORNADOES WILL MOVE INTO THE WEST AROUND 6 PM. THIS SQUALL LINE WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA...THE GREATEST THREAT WILL BE WEST OF A LINE FROM SELMA TO BIRMINGHAM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 MPH OR GREATER AND ISOLATED TORNADOES. THERE IS A SLIGHTLY LOWER THREAT OF LARGE HAIL AND LOCALIZED FLASH FLOODING. AHEAD OF THE APPROACHING STORM SYSTEM...A TIGHTENED PRESSURE GRADIENT WILL RESULT IN SUSTAINED WINDS AROUND 20 MPH AND WIND GUSTS AS HIGH AS 40 MPH THIS AFTERNOON AND TONIGHT...OUTSIDE OF ANY CONVECTION. ANY STORMS WILL PRODUCE HEAVY RAINFALL...WITH 1.5 TO 3 INCHES EXPECTED AREAWIDE THROUGH TOMORROW. PORTIONS OF NORTH CENTRAL ALABAMA HAVE RECEIVED 2 TO 6 INCHES OF RAIN OVER THE LAST SEVERAL DAYS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FOR LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COMBINATION OF SQUALL LINE AND SUPERCELL THUNDERSTORMS IS EXPECTED TO BE ONGOING TUESDAY MORNING...ESPECIALLY ACROSS THE EAST. THE THREAT OF DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL CONTINUE THROUGH THE MORNING HOURS. THERE IS A CHANCE OF THUNDERSTORMS REDEVELOPING DURING THE AFTERNOON ACROSS THE SOUTHEAST...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. THE THREAT OF FLASH FLOODING WILL CONTINUE GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA THROUGH MID DAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED FROM THIS AFTERNOON THROUGH TUESDAY MORNING.
In the hours before
Local storm report, Oct 13, 3:49 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG TUSCALOOSA 33.24N 87.54W
10/13/2014 TUSCALOOSA AL LAW ENFORCEMENT
TREE DOWN ON TOM MONGTOMERY ROAD.
&&
LINHARESLocal storm report, Oct 13, 3:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG COALING 33.16N 87.34W
10/13/2014 TUSCALOOSA AL LAW ENFORCEMENT
TREES WERE BLOWN DOWN ON BAMA ROCK GARDEN ROAD NEAR
COALING AND VANCE.
&&
LINHARESLocal storm report, Oct 13, 3:51 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
351 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST CALERA 33.10N 86.75W
10/13/2014 M50 MPH SHELBY AL ASOS
&&
LINHARESLocal storm report, Oct 13, 3:52 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
352 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 2 ESE WEST BLOCTON 33.13N 87.09W
10/13/2014 BIBB AL AMATEUR RADIO
GREENHOUSE DESTROYED.
&&
DAVISLocal storm report, Oct 13, 3:53 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
353 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG MCCALLA 33.35N 87.01W
10/13/2014 JEFFERSON AL LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN NEAR MCCALLA.
&&
LINHARESLocal storm report, Oct 13, 4:06 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
406 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND DMG 5 SE BESSEMER 33.33N 86.89W
10/13/2014 JEFFERSON AL PUBLIC
TREE DOWN IN RUSSET WOODS NEIGHBORHOOD IN HOOVER. TIME
ESTIMATED FROM RADAR. REPORTED VIA SOCIAL MEDIA.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:19 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 20 hr |
| Oct 13, 4:30 AM CDT | Flash Flood Watch | BMX | Autauga, Bibb, Blount, Chilton, Coosa, Dallas and 19 more | 25 hr |
| Oct 13, 1:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Oct 13, 1:32 PM CDT | Special Weather Statement | BMX | Marengo | 43 min |
| Oct 13, 1:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Oct 13, 1:49 PM CDT | Special Weather Statement | BMX | Bullock | 41 min |
| Oct 13, 1:56 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Coosa | 49 min |
| Oct 13, 2:08 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Coosa, Elmore | 67 min |
| Oct 13, 2:13 PM CDT | Special Weather Statement | BMX | Perry | 47 min |
| Oct 13, 2:25 PM CDT | Special Weather Statement | BMX | Hale | 50 min |
| Oct 13, 2:33 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 42 min |
| Oct 13, 2:44 PM CDT | Special Weather Statement | BMX | Greene, Sumter | 46 min |
| Oct 13, 3:00 PM CDT | Special Weather Statement | BMX | Jefferson, Shelby | 45 min |
| Oct 13, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Talladega, Tuscaloosa | 58 min |
| Oct 13, 3:42 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Walker | 37 min |
| Oct 13, 3:47 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 58 min |
| Oct 13, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 39 min |
| Oct 13, 4:43 PM CDT | Tornado Warning | BMX | Marion | 20 min |
| Oct 13, 6:04 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 56 min |
| Oct 13, 6:51 PM CDT | Tornado Warning | BMX | Lamar, Marion | 16 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.